# SDR SWAA2022072012641

- Difficulty date: May 28, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 60,009 hours, 35,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LENS GALLEY 4 AT AFT GALLEY AREA (1 EA) 2022-274750 / [01] REPLACED EMERGENCY EXIT LENS GALLEY 4 AT AFT GALLEY AREA (1 EA) IAW AMM 33-51-01-960-802 STEP 3.A. THRU 3.C.12.;[02] CORRECTED STEP 1  REPLACED EMERGENCY EXIT LENS GALLEY 4 AT AFT GALLEY AREA (1 EA) IAW B737-700 AMM 33-51-01-960-802 STEP 3.C.(5)(A);(D) AND (10).;[03] CERTIFIED WORK PERFORMED.
